# SDR RMXA1221200903292

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N135WL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 4,740 hours, 15,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: L533M1018313
- Condition: Cracked
- Location: Zone 200
- Part time: 4,740 hours, 15,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, A CRACK WAS DISCOVERED IN A SUPPORT BEAM JUST BELOW FRAME 5 IN THE FUSELAGE TAILCONE.  A REPAIR SCHEME REQUEST WAS SUBMITTED AND RECEIVED FROM THE MFG.  THE CRACK WAS STOPPED DRILLED AND A REPAIR DOUBLER FROM 0.050" ALUMINUM WAS INSTALLED.
